Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Wedderburn principal theorem in Banach algebras


Author: Chester Feldman
Journal: Proc. Amer. Math. Soc. 2 (1951), 771-777
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1951-0044042-6
MathSciNet review: 0044042
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Feldman, Real Banach algebras, University of Chicago Dissertation, University of Chicago Library Microfilm T. 832.
  • [2] I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [4] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-418. MR 0031193 (11:115d)
  • [5] -, Dual rings, Ann. of Math. vol. 49 (1948) pp. 689-701. MR 0025452 (10:7b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044042-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society